Motrin Infants Drops Concentrated Ibuprofen Suspension Original Berry Flavr - .5 Fl. Oz. (limit 4)
Active Ingredient (in each 1.25 mL): Ibuprofen 50 mg (NSAID). nonsteroidal anti-inflammatory drug. Inactive Ingredients: anhydrous citric acid, caramel, FD&C red no. 40, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sorbitol solution, sucrose, xanthan gum
Pediatric Internal Analgesics, Drops, Berry
Help your little one feel better with Infants' Motrin Concentrated Drops. Containing 50 milligrams of ibuprofen per 1.25-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This berry-flavored formula is free of alcohol and is for use in infants 6-23 months.
Warning Contains: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:. hives . facial swelling . asthma (wheezing) . shock . skin reddening. rash . blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if your child:. has had stomach ulcers or bleeding problems. takes a blood thinning (anticoagulant) or steroid drug. takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others). takes more or for a longer time than directed. Sore throat warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to ch
Directions This product does not contain directions or complete warnings for adult use. do not give more than directed. shake well before using. find right dose on chart. If possible, use weight to dose; otherwise use age. measure with the dosing device provided. Do not use with any other device. dispense liquid slowly into the childs mouth, toward the inner cheek. if needed, repeat dose every 6-8 hours. do not use more than 4 times a day. Dosing Chart. Weight (lb) (Age (mos)): Dose (mL). Under 6 mos: ask a doctor. 12-17 lbs (6-11 mos): 1.25 mL. 18-23 lbs (12-23 mos): 1.875 mL. . Other Information: store between 20-25C (68-77F). . Questions or comments? call 1-877-895-3665 (toll free) or 215-273-8755 (collect)
About the Producer JOHNSON & JOHNSON
Product details/images for convenience only. Consult Product label for the most current and accurate information. We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.